# SDR 22AA201000064

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 91,438 hours, 21,022 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 47819
- Condition: Corroded
- Location: Bs 1139-1156
- Part time: 91,438 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, CABIN CORROSION FOUND ON INNER SURFACE OF SEAT TRACK AT STATION 1139 TO STATION 1156, X= 47.5.  NON-ROUTINE NR 0314, SEAT TRACK FROM STATION 1129 TO STATION 1169, X= 47.5 CARRIED OUT REPAIR IAW SRM 53-70-00 FIGURE 1 VOLUME 1 REVISION 96.
